# SDR SWIA201436869

- Difficulty date: March 13, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM AT RBL 9 OTBD AND INBD ANGLES ARE CRACKED.  C-CHECK, REPLACED CRACKED ANGLES AT FS 280 FLOORBEAM IAW SRM.
